# SDR TWAA0002904

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING NUMBER 4 LE SLAT, OTBD STRUCTURAL UP STOP MOUNT BRACKET WAS BROKEN/CRACKED BOTH SIDES.  MANUFACTURED NEW BRACKET FROM 7075-T6 PER BOEING PRINT PL-65-17220.  PRIMED, PAINTED, AND INSTALLED PER SRM 51-30-2.
